# SDR SWI2025F00968

- Difficulty date: April 17, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 44,088 hours, 29,961 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVER WING EMERGENCY EXIT DOOR HAS CRACKED NEXT AFT  HOOK FITTING.  REPAIRED LT FWD OVER-WING EMERGENCY EXIT DOOR CRACK NEXT TO AFT HOOK FITTING. REF REO 670-52-21-103 REV-,  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
